# SDR ASAA2015111513787

- Difficulty date: November 15, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 31,970 hours, 9,464 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, FMC DISAGREE MESSAGE APPEARED IN SCRATCHPAD.  ACFT GROUNDED. PERFORMED QRH RESET PROCEDURE.  DISAGREE MESSAGE CLEARED.
